# SDR AALA201804269025

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 27,225 hours, 10,822 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Condition: Faulty
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDOW WOULD NOT OPEN FULLY.  MAINTENANCE REPLACED THE SPRING.   PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 56-12-11.  AIRCRAFT WAS GROUNDED
